# SDR USAA2013031900005

- Difficulty date: February 27, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N167US
- Make and model: Airbus A321-211
- Aircraft serial: 1442
- Aircraft time: 41,195 hours, 14,902 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53480042206
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - GALVANIC CORROSION ON THE AFT PASSENGER DOOR CUTOUT AFT LOWER FITTING AT FR68, BETWEEN S22L AND S23L.  REPLACED AFT PASSENGER DOOR CUTOUT AFT LOWER CORNER FITTING AT FR68, BETWEEN S22L TO S23L IAW A321 SRM 51-72-11 AND AIRBUS DRAWING D53480505.
